Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Irreducible characters taking root of unity values on $ p$-singular elements


Authors: Gabriel Navarro and Geoffrey R. Robinson
Journal: Proc. Amer. Math. Soc. 140 (2012), 3785-3792
MSC (2010): Primary 20C15
DOI: https://doi.org/10.1090/S0002-9939-2012-11242-0
Published electronically: March 15, 2012
MathSciNet review: 2944719
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study finite $ p$-solvable groups having irreducible complex characters $ \chi \in \operatorname {Irr}(G)$ which take root of unity values on the $ p$-singular elements of $ G$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 20C15

Retrieve articles in all journals with MSC (2010): 20C15


Additional Information

Gabriel Navarro
Affiliation: Departament d’Àlgebra, Universitat de València, 46100 Burjassot, Spain
Email: gabriel.navarro@uv.es

Geoffrey R. Robinson
Affiliation: Institute of Mathematics, University of Aberdeen, Aberdeen, AB24 3UE Scotland
Email: g.r.robinson@abdn.ac.uk

DOI: https://doi.org/10.1090/S0002-9939-2012-11242-0
Received by editor(s): December 9, 2010
Received by editor(s) in revised form: December 12, 2010, and May 3, 2011
Published electronically: March 15, 2012
Additional Notes: The research of the first author is partially supported by the Spanish Ministerio de Educación y Ciencia proyecto MTM2010-15296 and Prometeo/Generalitat Valenciana.
Communicated by: Jonathan I. Hall
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.